Academic
Publications
A MATHEMATICAL MODEL OF THE ADAPTIVE BEHAVIOUR OF ORGANIZATIONS

A MATHEMATICAL MODEL OF THE ADAPTIVE BEHAVIOUR OF ORGANIZATIONS,10.1111/j.1467-6486.1986.tb00932.x,Journal of Management Studies,Peter H. Friesen,Dann

A MATHEMATICAL MODEL OF THE ADAPTIVE BEHAVIOUR OF ORGANIZATIONS   (Citations: 13)
BibTex | RIS | RefWorks Download
Journal: Journal of Management Studies - J MANAGE STUD-OXFORD , vol. 23, no. 1, pp. 1-25, 1986
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: